advertisement

Oral Health

Question
Posted by: Van | 2008/11/14

Q.

Tooth extraction

I had my tooth extracted 3 weeks ago. I then suffered infection of which I was treated with a grassy medication inserted into the hole and antibiotics. 3 weeks later, my tongue is stained and very painful when I try to eat. Also, I still have an infection in the hole where the tooth was extracted. Please give me advice on what steps to take to make this problem go away.

Expert's Reply

A.

Oral health expert

if the pain persists after placement of the medication and a course of antibiotics, the infection may be more severe than imagined.
it is also important to determine if no poriton of the tooth remained behind after the extraction.
Return to the dentist and have an xray taken.
it is difficult to say what is causing the tongue pain and staining

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.